# SDR SWIA2018041044534

- Difficulty date: March 18, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 AFT PRESSURE BULKHEAD FWD FACE LBL 27.5 BETWEEN WL 120.43 - 73.50 DEFECTS NOTED.  REPAIRED THE BULKHEAD IAW REO.
